MAUDE Adverse Event Report: BODYCAD LABORATORY INC. FINE OSTEOTOMY

BODYCAD LABORATORY INC. FINE OSTEOTOMY
Model Number 015-410-007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient developed a postoperative surgical site infection after a fine osteotomy procedure and required hospital readmission for a washout surgery.There is currently no confirmed evidence that the device caused or contributed to the infection.The event is under internal investigation.

Brand Name
FINE OSTEOTOMY
Common Device Name
FINE OSTEOTOMY
Manufacturer (Section D)
BODYCAD LABORATORY INC.
2035 rue du haut-bord
quebec, quebec G1N4R 7
CA  G1N4R7
Manufacturer (Section G)
BODYCAD LABORATORIES INC,
2035 rue du haut bord
quebec, quebec G1N4R 7
CA   G1N4R7
Manufacturer Contact
nadine adia
2035 rue du haut bord
quebec, quebec G1N4R-7
CA   G1N4R7
MDR Report Key23669374
Report Number3012086398-2025-00004
Device Sequence Number21261624
Product Code HRS
UDI-Device Identifier00688346002317
UDI-Public00688346002317
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/12/2026
Device Model Number015-410-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexUnknown
Patient Weight82 KG